Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Additivity of the genus of a graph


Authors: Joseph Battle, Frank Harary and Yukihiro Kodama
Journal: Bull. Amer. Math. Soc. 68 (1962), 565-568
DOI: https://doi.org/10.1090/S0002-9904-1962-10847-7
MathSciNet review: 0155313
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Ringel, Färbungsprobleme auf Flächen und Graphen, Mathematiche Monographien, 2, VEB Deutscher Verlag der Wissenschaften, Berlin, 1959. MR 109349
  • 2. J. H. Roberts and N. E. Steenrod, Monotone transformations of two-dimensional manifolds, Ann. of Math. (2) 39 (1938), no. 4, 851–862. MR 1503441, https://doi.org/10.2307/1968468
  • 3. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 7095
  • 4. J. W. T. Youngs, Minimal imbeddings and the genus of a graph, J. Math. Mech. 12 (1963), (to appear). MR 145512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10847-7

American Mathematical Society